Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Pletal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-09-2007, 11:55 PM
MSSENS044
Guest
 
Posts: n/a
Default PLATEL

I HAVE BEEN TAKING PLATEL 100 MGS X2 FOR THE PAST 3 MONTHS. MY PCP ALSO PRESCRIBED PLAVIX 75 MGS. SINCE I'VE BEEN TAKING BOTH OF THEM, I NOTICED I HAVE ALOT OF FATIGUE THAT LEAVES ME QUITE DRAIN WITH LITTLE OR NO PHYSICAL ACTIVITY AT ALL. IT WAS MY UNDERSTANDING THAT PLATEL IS A BLOOD THINNER, BUT I RECENTLY FOUND OUT IT IS NOT. IF ANYONE IS HAVING THESE SAME SYMPTOMS PLEASE WRITE.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:44 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.